Find a Conversation
|Sun, 02-05-2012 - 8:13am|
I have been on Lexapro for years and I must have built up an immunity to it, because it stopped working and I felt LOUSY. 2 weeks ago, my doc added Abilify 5mg. to the Lexapro as a booster. I started out with 2.5 mg and I cannot BELIEVE the difference! I am actually smiling and joking and I feel almost my normal self again. I have been getting out and seeing people for lunch and/or dinner and have gotten out of my pajamas....LOL! Everyone has noticed the difference, even my doc who told me it was nice to see me smile again. I still have a LOT of work to do, and continue to look for a job, but everything doesn't seem so overwhelming anymore.
I did read that Abilify can make you want to eat everything in sight, but as a plus, it is having the opposite effect on me...YAY!! I have to force myself to eat and I ahave actually LOST some weight (which I desperately need to do).
Things are looking up, at least a little :-0